# SDR AMTA200600252

- Difficulty date: April 3, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN 983-1212 AND STR 35-38 HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM AND FOUND THAT A CRACK EXISTED AFTER BLEND OUT.  ACCOMPLISHED SKIN REPAIR IAW SRM.  TREATED AND PROTECTED AREA IAW SRM.  (K)
